advertisement
Question
Posted by: Elsie | 2009-01-16

Nausea

Hi my hubby is 40 he has recently complained that he can not eat breakfast in the morning early as he then only vomits up everything. He thinks it might be the ashma meds he uses, but I am not too sure as he has used it quite a long while. His cholesterol meds was recently changed. He often feels nausea and also vomits often. I am scared it might be a sign of heart problems / heart failure. His father died at 35 due to a supected heart attack. Please I do not know what to think of this. He has a stressful job being a policeman and he also works shifts. He has also gained quite a bit of weight recently and I realise he does not actually exercise as much as he used to. he is tired all the time too. The Gp tested the other day and said he has very LOW blood pressure. SO we are trying to get it right with salt tabs. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Elsie

Thank you for visiting health24.com.

I recommend that your husband makes an appointment with a gastroenterologist, in order to have a gastroscopy done, to rule out pathology of the upper gastro-intestinal tract.

Unfortunately, I am unable to comment on the drug interactions or the side effects of the drugs that your husband is using, as you did not mention what spesific drugs (names) he is using.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sean | 2009-01-16

Make sure that it is not the new medicine that is causing him to feel this way. My mother had severe side effects due to cholesterol medication (Lipitor specificly). Read the package insert.

Regards,

Reply to Sean

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement